# SDR MASA2010123101586

- Difficulty date: December 30, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,371 hours, 37,355 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ILLUMINATION OF NR 2 ENG OIL PRESS LIGHT, CREW SHUT DOWN THE ENGINE AND DIVERTED.  MX FOUND THE CONNECTOR AT THE OIL PRESS SWITCH CONTAMINATED WITH OIL.  CLEANED THE PLUG PERFORMED ENGINE RUNS AND THE LIGHT NO LONGER ILLUMINATES.  ALSO RE-CHECKED THE OIL QUANTITY AND IT WAS IN LIMITS.
